# SDR I5HA0658009

- Difficulty date: October 5, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N587X
- Make and model: Cvac 580
- Aircraft serial: 361
- Engine: Allsn 501D13
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 0938L, AC TOOK OFF, ENROUTE.  WHILE CLIMBING THROUGH 5000 FT, THE CAPTAIN NOTICED THE AIRCRAFT WAS NOT PRESSURIZING PROPERLY THE LOWER CARGO DOOR LIGHT WAS ILLUMINATED.  THE CAPTAIN ELECTED TO RETURN TO THE AIRPORT.  A MECHANIC WAS NOTIFIED AND MET THE AIRCRAFT WHEN IT BLOCKED IN AT 0947L.  INSPECTION OF THE LOWER CARGO DOOR DID NOT INDICATE THERE WERE ANY PROBLEMS WITH THE DOOR, DOOR INDICATION SYSTEM, OR DOOR SEAL.  MAINTENANCE BELIEVES THAT THE ROPE FROM THE NOSE CHOCKS WAS INTERFERING WITH THE DOOR SEAL AND NOT ALLOWING THE LOWER CARGO DOOR TO CLOSE AND SEAL PROPERLY.  THE CHOCKS WERE REMOVED FROM THE CARGO PIT, THE DOOR WAS CLOSED, AND THE AIRCRAFT RETURNED TO SERVICE.  (K)
